# SDR ASAA2016101318331

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,068 hours, 8,962 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION "AUTO FAIL" LIGHT ON, "ALTN" LIGHT ON. ACFT GROUNDED.  NR 1 CABIN PRESSURE CONTROLLER BITE SHOWS OFV LRU FAIL CODE 76 FOR PREVIOUS FLT LEG. ACCOMPLISHED PRESSURIZATION SYSTEM GROUND TEST IAW AMM 21-31-00, TEST PASSED, MESSAGES CLEARED, NO HISTORY PAST 90 DAYS.
